<< Previous Issue Kyungpook Mathematical Journal (Vol. 17, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 1—115
 Original Articles 
A study on topological multisemigroups
Younki Chae
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 1—6
Topologies on generalized semi-inner product algebras, lattices, and spaces
T. Husain, S.M. Khaleelulla
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 7—15
On a conjecture of Saeks on minimum extension resolution space
W.Y. Lee
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 17—20
The structure of ideals in a Euclidean semiring
Louis Dale, Dorothy L. Hanson
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 21—29
Note on Hankel transforms
W.Y. Lee
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 31—35
Characterizations of nearly compact spaces
Travis Thompson
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 37—41
On mono-sources and initial sources in the category of τ-algebras
Young Wook Kim
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 43—46
On a tensor field ƒ of type (1,1) satisfying ƒk±ƒr=0,(k≥2r)
S.C. Rastogi1, V.C. Gupta2
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 47—55
On minimal bitopological spaces
T.G. Raghavan1, I.L. Reilly2
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 57—65
*-U-regular ring
V.N. Dixit
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 67—69
Transfinite separation axioms in topological spaces
Paul D. Humkem, Arthur Solomon
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 71—77
Hypersurfaces of Sasakian manifold with antinomal (f,g,u,v,λ)-structure
Mohd Shoeb
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 79—84
Some approaches to cluster sets in general topology
T.R. Hamlett
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 85—89
A theorme on C-loops
Afzal Beg
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 91—94
A generalization of Karlssons' formula
B.L. Sharma
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 95—96
Zeros and orthogonality of the polynomial set Bn(x,y)
I.K. Khanna
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 97—99
Integral representation of Appell's functions
K.C. Mittal
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 101—107
DP Property, RNP and semiseparability
Prakash Pethe, Nimbakrishna Thakare
Kyungpook Mathematical Journal 1977 Vol. 17, No. 1, 109—115

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd